bannednutritionnapsgear

Bicep bruising? any correlation with debt injections?

Cyclops

Member
Member
so as some of my friends here know I recently went on cycle and had some bicep complications.
after a few months had passed I thought I'd try again, so inject in my right delt mild PIP and slight irritation for several days.
inject into my left delt for the next shot, and same symptoms except despite not training biceps or back at all prior to this shot
the bruising that seems the same as previous has reappeared? is this issue related to the injection? feedback welcome.
also gear was purchased from a partner site.
 

Cyclops

Member
Member
had to add a filter to emphasis the bruising.
 

Attachments

  • 1366AC4D-CA1A-4233-9D64-0A5991803AF9.jpg
    1366AC4D-CA1A-4233-9D64-0A5991803AF9.jpg
    10.1 KB · Views: 26

RickRock

Community Leader
VIP Moderator
It would make zero sense for your bicep to be bruised from an entirely different injection site that is not affected at the point of administration.

Looks more like a tear to me. How is your training affected? I'd go have that looked at
 

Cyclops

Member
Member
It would make zero sense for your bicep to be bruised from an entirely different injection site that is not affected at the point of administration.

Looks more like a tear to me. How is your training affected? I'd go have that looked at

just making this theory based on my previous delt shot that was followed by this adverse reaction - that time however I continued training back and biceps etc
I just don't see how it would tear from training legs/shoulders chest and tris. last time I went to my private health insurance they had no idea..
 

Cyclops

Member
Member
every time I try and get on cycle there's always some sort of complication :( thanks for your feedback though @RickRock
 

Jswole79

Senior Member
Member
If its torn and not healed properly it wouldn't take much to aggravate it. Even carrying groceries or moving weights would or could do that.
 

DylanGemelli

Founding Member
Super Moderator
theres no correlation there from an injection... im not sure exactly what it is but its not from an injection in an entirely different location
 

RedMorkai

Active member
Do you bruise easily otherwise? Only thing I can think of is your blood isn't coagulating well, which can stem from host of different reasons. If this was the case, you'd bruise easily all the time.
 
Top